Thank you for sharing your question. As an anti-inflammatory medication ibuprofen can help reduce the swelling after a TT. Talk to your surgeon if he recommends its use in the recovery period.
Will ibuprofen reduce swelling after TT?
Doctor Answers 3
Ibuprofen post tummy tuck
Yes, ibuprofen can reduce swelling. Speak with your surgeon about the pain medications that he or she recommends as knows your case intimately.
Ibuprofen is an NSAID which means that it does reduce inflammation and swelling. Most doctors are ok with you taking this after your tummy tuck, but you should check with your doctor first.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.